# SDR QXEA200501509

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 10,594 hours, 11,165 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2362: PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATES AFTER LANDING.  AFTER CONDUCTING AN ABNORMAL CHECKLIST, CAUTION LIGHT REMAINS ILLUMINATED.  MAINTENANCE PERFORMED OPS CHECK IAW AMM TASK 27-33-00-720-801.  OPS TEST GOOD.  REF FIM FAULT CONFIRMATION IAW TASK 27-33-00-810-829.  NO FAULT FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
